I'm currently taking 20 mg of fluoxetine since mid December and during the last 2 weeks I've been feeling really sleepy and tired everyday. I used to take sertraline before and this never happened when I was taking it, I had to switch to fluoxetine cause it was making me gain a lot of weight and couldn't lose it. Isn't this side effect only suppose to happen during the first weeks of taking it and then go away? Why is it happening after months of treatment? So does that means this side effect will not go away as long as I'm on the medication?
I've been super sleepy since I started fluoxetine about a month ago. I'm ok if I chug a bunch of caffeine during the day but without I'm a zombie for sure.
Sometimes when you get your refill it can be from a different manufacturer. This can cause side effects. It is best to keep the same manufacturer.
Fluoxetine has been known to make some people sleepy/drowsey, but a bit unusual for it to start after months of use.
Hope you find an answer soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2011 • 1 answer
Updated 12 Mar 2015 • 5 answers
Updated 26 Aug 2016 • 2 answers
Updated 22 Jun 2017 • 1 answer
Updated 5 Jun 2018 • 2 answers